# SDR CALA2018121402561

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347556521000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR THRESHOLD UPPER SHEET METAL I/B OF FISH PLATE FROM, FR52R TO FR56R UPPER SURFACE HAS CORROSION (A3NB-53-4-6179 ) PER HAECO LCQ REF. NO. 9294873(40873) GENERATED BY V902249. REMOVED AND REPLACED AFT PIT CARGO THRESHOLD COVER SHEET IAW A32 0 SRM 51-42-11 BY MECH V913402 INSP BY LC-30
